# SDR ABXA9900736

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57698579
- Condition: Cracked
- Location: Ws 467
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE ABOVE NR 1 PYLON INTERNAL SKIN WAS CRACKED AT STATION XW 467.  REPAIRED IAW DC8 SRM 51-1-20D AND 51-1-11.
